# SDR KCSA111087

- Difficulty date: March 24, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 99,260 hours, 18,704 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT, CAPTAIN'S AFT RT SEAT TRACK HAS A SECTION OF WEB MISSING STA 320, LBL 24.
